# SDR JJBA2021082017046

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 59 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 59 BTW STR 16-17 FOUND CRACKED.   CRACKED SECTION OF FRAME 59, BTW STR 16-17.   REMOVED FOR REPAIR.  REPAIR PARTS FOR CRACKED FR 59, BTW STR 16-17 LOCALLY FABRICATED. FR 59, BTW STR 16-17 REPAIRED (SPLICED BTW STR 17-18).
